# SDR DL72S020246

- Difficulty date: March 2, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N546DA
- Make and model: Boeing 727232
- Aircraft serial: 22677
- Aircraft time: 59,311 hours, 43,271 cycles
- Engine: Pwa JT8D15
- Engine time: 70,552 hours, 53,947 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: JT8D15AHK
- Part serial: 695201
- Condition: Stalled
- Location: Nr 3 Engine
- Part time: 70,552 hours, 53,947 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF NR 3 COMPRESSOR STALLED.  AIRSPEED PLUS 130 ENG HEAT WAS ON USING AT 35 PWR WINDS 330/20 GUSTING TO 28.  PERFORMED ENGINE COMPRESSOR STALL CHECK INSPECTION.  NO DEFECTS FOUND AND ENGINE TAKEOFF POWER RAN NORMAL.  AIRCRAFT, OKAY FOR SERVICE.
